Alert archive / Wyoming / High Wind Warnings in 2006
High Wind Warning 10, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Oct 29, 2006, 3:07 PM MST for 8 counties in Wyoming. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2006, 3:07 PM MST (22:07 UTC)
- Expired
- Oct 30, 2006, 6:29 AM MST
- In force
- 15 hr
- Issued by
- NWS Riverton, WY
Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 39 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2973 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KRIW 292207 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 307 PM MST SUN OCT 29 2006 ...VERY STRONG WINDS ARE EXPECTED OVER THE ABSAROKA MOUNTAINS THIS EVENING WITH VERY STRONG WINDS POSSIBLE ALONG THE EAST SLOPE OF THE WIND RIVER MOUNTAINS AND GREEN MOUNTAINS AND RATTLESNAKE RANGE... .A VERY STRONG COLD FRONT WILL COMBINE WITH VERY STRONG WINDS AT MOUNTAIN TOP LEVEL TO PRODUCE HIGH WINDS IN THE ABSAROKA MOUNTAINS THROUGH THIS EVENING. THESE HIGH WINDS MAY WORK THEIR WAY SOUTH TO THE EAST SLOPE OF THE WIND RIVER MOUNTAINS AND ADJACENT GREEN MOUNTAINS AND RATTLESNAKE RANGE LATER THIS EVENING. WYZ002-300500- /O.UPG.KRIW.HW.A.0007.061030T0000Z-061030T0600Z/ /O.NEW.KRIW.HW.W.0010.061029T2207Z-061030T0600Z/ ABSAROKA MOUNTAINS- 307 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WEST WINDS ARE EXPECTED TO CONTINUE INCREASING INTO THE EVENING HOURS. SUSTAINED WEST WINDS OF 40 TO 50 MPH WITH GUSTS OF 70 TO 80 MPH ARE EXPECTED THROUGH THE EVENING HOURS...ESPECIALLY OVER RIDGES...OPEN AREAS AND WEST FACING SLOPES. THESE HIGH WINDS WILL IMPACT THE CHIEF JOSEPH HIGHWAY AS WELL AS HIGHWAYS 14...16 AND 20 WEST OF CODY. THERE IS THE POTENTIAL FOR DANGEROUS CROSS WINDS ESPECIALLY IF DRIVING A HIGH PROFILE VEHICLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ015-300500- /O.NEW.KRIW.HW.A.0009.061030T0500Z-061030T1200Z/ WIND RIVER MOUNTAINS EAST- 307 PM MST SUN OCT 29 2006 ...HIGH WIND WATCH IN EFFECT FROM 10 PM MST THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 10 PM MST THIS EVENING THROUGH LATE TONIGHT. THE POTENTIAL FOR VERY STRONG SOUTHWEST WINDS OF 50 MPH WITH GUSTS OVER 75 MPH EXIST LATER THIS EVENING AND OVERNIGHT AS VERY STRONG WINDS INCREASE AT THE MOUNTAIN TOP LEVEL. CONDITIONS EXIST IN THE ATMOSPHERE THAT MAY ALLOW THESE VERY STRONG SOUTHWEST WINDS TO WORK DOWN THE EAST SLOPE OF THE WIND RIVER MOUNTAINS LATER TONIGHT AND INTO THE EARLY MORNING HOURS MONDAY. IF THESE HIGH WINDS DEVELOP...THEY WILL IMPACT SOUTH PASS MUCH MORE THAN TOGWOTEE PASS. TRAVELLERS OVER HIGHWAY 28...SOUTH PASS...SHOULD BE PREPARED FOR THESE POTENTIAL HIGH WINDS LATER THIS EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WYZ019-300500- /O.NEW.KRIW.HW.A.0009.061030T0500Z-061030T1200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 307 PM MST SUN OCT 29 2006 ...HIGH WIND WATCH IN EFFECT FROM 10 PM MST THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 10 PM MST THIS EVENING THROUGH LATE TONIGHT. STRONG SOUTHWEST WINDS WILL CONTINUE TO INCREASE ACROSS THE AREA INTO THE EVENING HOURS. THE POTENTIAL EXISTS FOR THESE SOUTHWEST WINDS TO BECOME SUSTAINED AT 40 MPH WITH GUSTS OVER 60 MPH LATER THIS EVENING. AN APPROACHING COLD FRONT MOVING INTO NORTHERN WYOMING THIS EVENING WILL HELP TO INCREASE THE PRESSURE GRADIENT ACROSS THIS AREA...AIDING IN THESE POTENTIAL HIGH WINDS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 60 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ TEAM RIVERTON
5 follow-up statements
000 WWUS75 KRIW 300303 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 803 PM MST SUN OCT 29 2006 ...VERY STRONG WINDS WILL OCCUR ACROSS THE ABSAROKA...WIND RIVER...GREEN MOUNTAINS IN ADDITION TO BIG HORN AND NORTHERN JOHNSON COUNTY TONIGHT... .A VERY STRONG COLD FRONT WILL COMBINE WITH VERY STRONG WINDS AT MOUNTAIN TOP LEVEL TO PRODUCE HIGH WINDS IN THE ABSAROKA...WIND RIVER...AND GREEN MOUNTAINS TONIGHT. ADDITIONALLY...WINDS WILL BE VERY STRONG ACROSS THE LOWER ELEVATIONS OF BIG HORN AND NORTHERN JOHNSON COUNTY LATE THIS EVENING AS A STRONG COLD FRONT MOVES THROUGH. WYZ015-300600- /O.UPG.KRIW.HW.A.0009.061030T0500Z-061030T1200Z/ /O.EXB.KRIW.HW.W.0010.061030T0303Z-061030T1200Z/ WIND RIVER MOUNTAINS EAST- 803 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. VERY STRONG SOUTHWEST WINDS OF 50 MPH WITH GUSTS TO OVER 75 MPH ARE EXPECTED TO DEVELOP OVERNIGHT. THESE WINDS WILL IMPACT SOUTH PASS MUCH MORE THAN TOGWOTEE PASS. TRAVELLERS OVER HIGHWAY 28...SOUTH PASS...SHOULD BE PREPARED FOR THESE VERY HIGH WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ019-300600- /O.UPG.KRIW.HW.A.0009.061030T0500Z-061030T1200Z/ /O.EXB.KRIW.HW.W.0010.061030T0303Z-061030T1200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 803 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. VERY STRONG SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH ARE EXPECTED TO DEVELOP ACROSS THE GREEN MOUNTAINS AND RATTLESNAKE RANGES OVERNIGHT. TRAVELLERS ALONG HIGHWAYS 287 AND 135...SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ004-300600- /O.EXB.KRIW.HW.W.0010.061030T0303Z-061030T1200Z/ NORTH BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN 803 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. A VERY STRONG COLD FRONT WILL BRING STRONG NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN BIG HORN COUNTY OVERNIGHT. AREAS FROM FRANNIE TO LOVELL WILL BE ESPECIALLY SUSCEPTIBLE TO THESE STRONG WINDS. WINDS WILL BE 10 TO 15 MPH LIGHTER IN THE GREYBULL AREA. TRAVELLERS SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ010-300600- /O.EXB.KRIW.HW.W.0010.061030T0303Z-061030T1200Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 803 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. A VERY STRONG COLD FRONT WILL BRING STRONG NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN JOHNSON COUNTY OVERNIGHT. AREAS NEAR BUFFALO WILL RECEIVE THE STRONGEST WINDS. TRAVELLERS ALONG INTERSTATE 90 SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ002-300600- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T0600Z/ ABSAROKA MOUNTAINS- 803 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS ARE EXPECTED TO CONTINUE INCREASING INTO THE EVENING HOURS. SUSTAINED WEST WINDS OF 40 TO 50 MPH WITH GUSTS OF 70 TO 80 MPH ARE EXPECTED THROUGH THE EVENING HOURS...ESPECIALLY OVER RIDGES...OPEN AREAS AND WEST FACING SLOPES. THESE HIGH WINDS WILL IMPACT THE CHIEF JOSEPH HIGHWAY AS WELL AS HIGHWAYS 14...16 AND 20 WEST OF CODY. THERE IS THE POTENTIAL FOR DANGEROUS CROSS WINDS ESPECIALLY IF DRIVING A HIGH PROFILE VEHICLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KRIW 300557 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1057 PM MST SUN OCT 29 2006 ...VERY STRONG WINDS WILL OCCUR ACROSS THE ABSAROKA...WIND RIVER...GREEN MOUNTAINS IN ADDITION TO BIG HORN AND NORTHERN JOHNSON COUNTY TONIGHT... .A VERY STRONG COLD FRONT WILL COMBINE WITH VERY STRONG WINDS AT MOUNTAIN TOP LEVEL TO PRODUCE HIGH WINDS IN THE ABSAROKA...WIND RIVER...AND GREEN MOUNTAINS TONIGHT. ADDITIONALLY...WINDS WILL BE VERY STRONG ACROSS THE LOWER ELEVATIONS OF BIG HORN AND NORTHERN JOHNSON COUNTY LATE THIS EVENING AS A STRONG COLD FRONT MOVES THROUGH. WYZ002-300800- /O.EXT.KRIW.HW.W.0010.000000T0000Z-061030T0800Z/ ABSAROKA MOUNTAINS- 1057 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 AM MST MONDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 1 AM MST MONDAY. STRONG WEST WINDS WILL PERSIST THROUGH 1 AM MST MONDAY. SUSTAINED WEST WINDS OF 40 TO 50 MPH WITH GUSTS TO 70 TO 80 MPH ARE CURRENTLY OCCURRING IN THE ABSAROKAS ABOVE 10000 FEET. AREAS THAT WILL ARE ESPECIALLY SUSCEPTIBLE INCLUDE RIDGES...OPEN AREAS AND WEST FACING SLOPES. THESE HIGH WINDS WILL IMPACT THE CHIEF JOSEPH HIGHWAY AS WELL AS HIGHWAYS 14...16 AND 20 WEST OF CODY. THERE IS THE POTENTIAL FOR DANGEROUS CROSS WINDS ESPECIALLY IF DRIVING A HIGH PROFILE VEHICLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ015-300800- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ WIND RIVER MOUNTAINS EAST- 1057 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. VERY STRONG SOUTHWEST WINDS OF 50 MPH WITH GUSTS TO OVER 75 MPH ARE EXPECTED TO DEVELOP OVERNIGHT. THESE WINDS WILL IMPACT SOUTH PASS MUCH MORE THAN TOGWOTEE PASS. TRAVELLERS OVER HIGHWAY 28... SOUTH PASS...SHOULD BE PREPARED FOR THESE VERY HIGH WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ019-300800- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1057 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. VERY STRONG SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH WILL DEVELOP ACROSS THE GREEN MOUNTAINS AND RATTLESNAKE RANGES OVERNIGHT. TRAVELLERS ALONG HIGHWAYS 287 AND 135...SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ004-300800- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ NORTH BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN 1057 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. A VERY STRONG COLD FRONT WILL BRING STRONG NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN BIG HORN COUNTY OVERNIGHT. AREAS FROM FRANNIE TO LOVELL WILL BE ESPECIALLY SUSCEPTIBLE TO THESE STRONG WINDS. WINDS WILL BE 10 TO 15 MPH LIGHTER IN THE GREYBULL AREA. TRAVELLERS SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ010-300800- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 1057 PM MST SUN OCT 29 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. A VERY STRONG COLD FRONT WILL BRING STRONG NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN JOHNSON COUNTY OVERNIGHT. AREAS NEAR BUFFALO WILL RECEIVE THE STRONGEST WINDS. TRAVELLERS ALONG INTERSTATE 90 SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KRIW 300751 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1251 AM MST MON OCT 30 2006 ...VERY STRONG WINDS ARE EXPECTED IN THE WIND RIVER AND GREEN MOUNTAINS IN ADDITION TO BIG HORN AND NORTHERN JOHNSON COUNTY THROUGH 5 AM MST... .A VERY STRONG COLD FRONT WILL COMBINE WITH VERY STRONG WINDS AT MOUNTAIN TOP LEVEL TO PRODUCE HIGH WINDS IN THE WIND RIVER...AND GREEN MOUNTAINS THROUGH 5 AM MST. ADDITIONALLY...WINDS WILL BE VERY STRONG ACROSS THE LOWER ELEVATIONS OF BIG HORN AND NORTHERN JOHNSON COUNTY THROUGH EARLY THIS MORNING AS A STRONG COLD FRONT MOVES THROUGH. WYZ002-300900- /O.EXP.KRIW.HW.W.0010.000000T0000Z-061030T0800Z/ ABSAROKA MOUNTAINS- 1251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING WILL EXPIRE AT 1 AM MST EARLY THIS MORNING... WINDS WILL CONTINUE TO DECREASE BELOW HIGH WIND CRITERIA EARLY THIS MORNING. THEREFORE THE HIGH WIND WARNING WILL EXPIRE AT 1 AM MST EARLY THIS MORNING. $$ WYZ015-301100- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ WIND RIVER MOUNTAINS EAST- 1251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING. VERY STRONG SOUTHWEST WINDS OF 50 MPH WITH GUSTS TO OVER 75 MPH ARE EXPECTED TO DEVELOP OVERNIGHT. THESE WINDS WILL IMPACT SOUTH PASS MUCH MORE THAN TOGWOTEE PASS. TRAVELLERS OVER HIGHWAY 28... SOUTH PASS...SHOULD BE PREPARED FOR THESE VERY HIGH WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ019-301100- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING. VERY STRONG SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH WILL CONTINUE TO OCCUR ACROSS THE GREEN MOUNTAINS AND RATTLESNAKE RANGE OVERNIGHT. TRAVELLERS ALONG HIGHWAYS 287 AND 135...SHOULD BE PREPARED FOR THESE VERY STRONG WINDS EARLY THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ004-301100- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ NORTH BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN 1251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING. A VERY STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN BIG HORN COUNTY OVERNIGHT. AREAS FROM FRANNIE TO LOVELL WILL BE ESPECIALLY SUSCEPTIBLE TO THESE STRONG WINDS. WIND GUSTS TO 50 MPH HAVE ALREADY BEEN RECORDED IN THE POWELL AREA. WINDS WILL BE 10 TO 15 MPH LIGHTER IN THE GREYBULL AREA. TRAVELLERS SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ010-301100- /O.CON.KRIW.HW.W.0010.000000T0000Z-061030T1200Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 1251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING. A VERY STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN JOHNSON COUNTY OVERNIGHT. WIND GUSTS TO 50 MPH HAVE ALREADY BEEN RECORDED IN THE PINEY CREEK AREA NORTH OF BUFFALO. TRAVELLERS ALONG INTERSTATE 90 SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KRIW 300951 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 251 AM MST MON OCT 30 2006 ...VERY STRONG WINDS ARE EXPECTED IN THE WIND RIVER AND GREEN MOUNTAINS IN ADDITION TO BIG HORN AND NORTHERN JOHNSON COUNTY THROUGH 8 AM MST... .A VERY STRONG COLD FRONT WILL COMBINE WITH VERY STRONG WINDS AT MOUNTAIN TOP LEVEL TO PRODUCE HIGH WINDS IN THE WIND RIVER...AND GREEN MOUNTAINS THROUGH 8 AM MST. ADDITIONALLY...WINDS WILL BE VERY STRONG ACROSS THE LOWER ELEVATIONS OF BIG HORN AND NORTHERN JOHNSON COUNTY THROUGH EARLY THIS MORNING AS A STRONG COLD FRONT MOVES THROUGH. WYZ015-301500- /O.EXT.KRIW.HW.W.0010.000000T0000Z-061030T1500Z/ WIND RIVER MOUNTAINS EAST- 251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 AM MST THIS MORNING. VERY STRONG SOUTHWEST WINDS OF 50 MPH WITH GUSTS TO OVER 75 MPH ARE EXPECTED TO DEVELOP EARLY THIS MORNING. THESE WINDS WILL IMPACT SOUTH PASS MUCH MORE THAN TOGWOTEE PASS. TRAVELLERS OVER HIGHWAY 28... SOUTH PASS...SHOULD BE PREPARED FOR THESE VERY HIGH WINDS EARLY THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ019-301500- /O.EXT.KRIW.HW.W.0010.000000T0000Z-061030T1500Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 AM MST THIS MORNING. VERY STRONG SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH WILL CONTINUE TO OCCUR ACROSS THE GREEN MOUNTAINS AND RATTLESNAKE RANGE EARLY THIS MORNING. TRAVELLERS ALONG HIGHWAYS 287 AND 135...SHOULD BE PREPARED FOR THESE VERY STRONG WINDS THROUGH SUNRISE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ004-301500- /O.EXT.KRIW.HW.W.0010.000000T0000Z-061030T1500Z/ NORTH BIG HORN BASIN- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN 251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 AM MST THIS MORNING. A VERY STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN BIG HORN COUNTY EARLY THIS MORNING. AREAS FROM FRANNIE TO LOVELL WILL BE ESPECIALLY SUSCEPTIBLE TO THESE STRONG WINDS. WIND GUSTS TO 50 MPH HAVE ALREADY BEEN RECORDED IN THE POWELL AREA. WINDS WILL BE 10 TO 15 MPH LIGHTER IN THE GREYBULL AREA. TRAVELLERS SHOULD BE PREPARED FOR THESE VERY STRONG WINDS EARLY THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ010-301500- /O.EXT.KRIW.HW.W.0010.000000T0000Z-061030T1500Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 251 AM MST MON OCT 30 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST THIS MORNING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 AM MST THIS MORNING. A VERY STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 40 MPH WITH GUSTS TO OVER 60 MPH TO NORTHERN JOHNSON COUNTY EARLY THIS MORNING. WIND GUSTS TO 50 MPH HAVE ALREADY BEEN RECORDED IN THE PINEY CREEK AND BUFFALO AREAS THIS MORNING. TRAVELLERS ALONG INTERSTATE 90 SHOULD BE PREPARED FOR THESE VERY STRONG WINDS OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KRIW 301329 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 629 AM MST MON OCT 30 2006 WYZ004-010-015-019-301430- /O.CAN.KRIW.HW.W.0010.000000T0000Z-061030T1500Z/ NORTH BIG HORN BASIN-NORTHEAST JOHNSON COUNTY- WIND RIVER MOUNTAINS EAST-GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN... BUFFALO...JEFFREY CITY 629 AM MST MON OCT 30 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS HAVE DECREASED TO BELOW HIGH WIND CRITERIA. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. IN NORTHERN JOHNSON COUNTY...A NORTHWEST WIND OF 25 TO 35 MPH WILL PERSIST THROUGH THE MORNING HOURS WITH GUSTS BETWEEN 40 AND 50 MPH. IN NORTHERN BIG HORN BASIN...AREAS OF NORTHWEST WIND AT 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL OCCUR THIS MORNING. IN THE GREEN MOUNTAINS AND RATTLESNAKE RANGE...A NORTH OR NORTHWEST WIND WILL OCCUR AT 20 TO 30 MPH WITH GUSTS TO 40 MPH TODAY. ALONG THE EAST SLOPES OF THE WIND RIVER MOUNTAINS ABOVE 7500 FEET...A NORTHWEST WIND OF 30 TO 40 MPH WILL OCCUR WITH GUSTS TO 60 MPH TODAY. OVER AND NEAR SOUTH PASS...A NORTHWEST WIND OF 25 TO 35 MPH WILL OCCUR WITH GUSTS TO 45 MPH TODAY. TRAVELERS AND MORNING COMMUTERS SHOULD BE PREPARED FOR GUSTY WIND TODAY. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Oct 29, 2:20 PM MST, 47 minutes earlier.
Area forecast discussion, Oct 29, 2:20 PM MST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 220 PM MST SUN OCT 29 2006 .SHORT TERM...TONIGHT THROUGH WEDNESDAY... ACTIVE SHORT TERM PERIOD AS IMPRESSIVE COLD FRONT CONTINUES TO SLIDE SOUTH INTO CENTRAL MONTANA WELL AHEAD OF ANY MODEL PROJECTIONS. INCREASING SURFACE GRADIENT AND MID LEVEL WINDS ARE LEADING TO INCREASING WINDS ACROSS THE ABSAROKA MOUNTAINS THIS AFTERNOON. CHIEF JOSEPH WAS ALREADY GUSTING 55 TO 60 MPH BETWEEN 1 AND 2 PM THIS AFTERNOON. MODELS ARE NOT AS BULLISH ON THE H7 WINDS AS EARLIER RUNS BUT MY FEELING IS THAT DUE TO VERY IMPRESSIVE THERMAL GRADIENT WITH THIS SYSTEM THAT THE WINDS ARE UNDERDONE. H7 TEMPERATURES ARE AT LEAST +5C TO +7C THIS AFTERNOON ACROSS NRN WY WITH -15C LIKELY MOVING INTO NWRN MT. SINCE CHIEF JOSEPH IS ALREADY GUSTING TO 60 MPH...THERE IS A DECENT LIKELIHOOD THAT THEY WILL GUST OVER 75 MPH WITHIN THE NEXT 2 TO 4 HOURS. ANOTHER AREA OF CONCERN FOR HIGH WINDS TONIGHT WILL BE THE EAST SLOPE OF THE WIND RIVER MOUNTAINS WHERE FAVORABLE SOUTHWEST DIRECTION EXISTS COMBINED WITH H7 WINDS FORECAST OVER 55KT BUT WITH 70-80 KTS FORECAST AT MOUNTAIN TOP. COMBINE THIS WITH SINKING MOTION AND WE COULD SEE SOME OF THESE STRONGER WINDS SURFACE LATER THIS EVENING OVER OVERNIGHT. WILL ISSUE A HIGH WIND WATCH FOR THE EAST SLOPE OF THE WIND RIVER MOUNTAINS FROM 10PM TONIGHT TO 5AM MONDAY. THE OTHER AREA IS OUR FAVORED ZONE 19...THE GREEN MOUNTAINS AND RATTLESNAKE RANGE...WHERE H7 WINDS OVER 50KTS WILL COMBINE WITH UP TO 15MB OF GRADIENT BETWEEN RKS AND GCC. 20MB WOULD LEAD TO HIGH WINDS IN CASPER UNDER THIS SCENARIO. FALES ROCK IS ALREADY GUSTING TO 50 MPH AND THIS WILL LIKELY INCREASE LATER ON. I WILL LET THE EVENING CREW SEE THE LATEST MODEL RUNS AND OBSERVATIONS TO SEE IF THESE TWO AREAS NEED TO BE UPGRADED TO A WARNING. THE POTENTIAL IS THERE. THE COLD FRONT WILL RACE INTO THE FAR NRN WYOMING NEAR CODY AT 04Z AT ITS CURRENT PACE AND TO RIVERTON BY 09Z ACCOUNTING FOR SOME ACCELERATION AFTER DARK. THIS IS AT LEAST 4-6 HOURS AHEAD OF ANY GUIDANCE. SOME FAR...THROUGH 2 PM...NO DAYTIME SLOWING HAS BEEN NOTED. THE PACIFIC PORTION OF THIS FRONT IS STILL A WAYS OUT FROM NRN IDAHO INTO CNTRL OREGON. LIGHT SNOW WILL LIKELY SPREAD INTO THE NWRN MOUNTAINS LATER THIS EVENING WITH SOME LIGHT SNOW DEVELOPING BEHIND OUR CANADIAN COLD FRONT A LITTLE AFTER THAT. RIGHT ENTRANCE REGION OF THE JET IS NEARBY BUT FORECAST UPPER DIVERGENCE IS RATHER FLEETING. STRONG FORCING WITH THE UPPER TROUGH AND STRONG VORT CENTER COMBINED WITH FRONTAL FORCING AND OROGRAPHICS SHOULD PROVIDE A DECENT SHOT OF SNOW ACROSS THE NORTHERN MOUNTAINS AND A BRIEF SHOT TO THE LOWER ELEVATIONS. DYNAMICS ARE LESS OF AN INFLUENCE FURTHER SOUTH BUT STRENGTH OF FRONTAL FORCING AND BRIEF UPSLOPE SHOULD BE ENOUGH FOR THE CHANCE POPS WE HAVE IN ACROSS THE LOWER ELEVATIONS OF CENTRAL WYOMING. AIRMASS IS QUITE COLD AND NO DOUBT THIS WILL PRODUCE THE COLDEST AIR OF THE SEASON OVER THE NEXT COUPLE DAYS...ESPECIALLY THE OVERNIGHT LOWS. THE ONLY THING THAT MIGHT HELP FOR TUESDAY NIGHT IS THE NEXT WEAK SYSTEM THAT SLIDES DOWN IN THE NORTHWEST FLOW. A WEAK COLD FRONT DROPPING SOUTH WITH THIS COULD KEEP THE AIR MIXED UP JUST ENOUGH TO AVOID THE COLDEST LOWS OF TUESDAY MORNING. CONTINUED TREND OF LOWERING THE LOWS FOR TUESDAY AND WEDNESDAY MORNING. THE NAM IS MUCH COLDER WEST OF THE DIVIDE AND WE GENERALLY SPLIT THE DIFFERENCE FOR MOST AREAS. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY... THE COLDEST AIR OF THE SEASON WILL BE SLOW TO MODIFY...BUT A GRADUAL WARMING TREND IS EXPECTED DURING THE LATTER HALF OF THIS WEEK...AS THE LONGWAVE TROUGH AND COLDEST AIR SHIFTS EAST...AS A FLAT/DIRTY RIDGE BUILDS INTO THE ROCKIES. TEMPERATURES ARE EXPECTED BACK TO SEASONAL LEVELS BY FRIDAY...WITH 700 MB TEMPERATURES NEAR ZERO DEGREES CELSIUS. DRY WEATHER IS EXPECTED WEDNESDAY AND THURSDAY... BUT AS THE AREA TRANSITIONS TO A FLAT/DIRTY RIDGING ALOFT...CANNOT RULE OUT A FEW WEAK DISTURBANCES AFFECTING THE AREA. TIMING OF THESE FEATURES THIS FAR OUT IS HARD AT BEST...BUT WILL KEEP SLIGHT POPS ONGOING THURSDAY NIGHT THRU FRIDAY NIGHT...MAINLY FOR THE WESTERN/NORTHERN MOUNTAINS...WITH A LULL SATURDAY/SATURDAY NIGHT AS THE RIDGE AMPLIFIES OVER THE ROCKIES IN RESPONSE TO A UPSTREAM TROUGH. THIS TROUGH COULD BEGIN TO AFFECT THE AREA ON SUNDAY. && RIW WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING FOR WYO ZONE 2 THROUGH 11 PM TONIGHT. HIGH WIND WATCH FOR WYO ZONES 15 AND 19 FROM 10 PM TONIGHT THROUGH 5 AM MONDAY MORNING. && SHORT TERM...SKRBAC LONG TERM...WM
Hazardous weather outlook, Oct 29, 5:00 AM MST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MST SUN OCT 29 2006 WYZ001>020-022>030-301200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MST SUN OCT 29 2006 ...HIGH WIND WATCH FOR THE ABSAROKA MOUNTAINS LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT... WEST WINDS MAY INCREASE TO 50 MPH WITH GUSTS TO 75 MPH ACROSS THE ABSAROKA MOUNTAINS THIS EVENING. ELSEWHERE EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE GREEN MOUNTAINS AND IN NATRONA COUNTY INCLUDING CASPER TODAY. SNOW WILL DEVELOP ACROSS NORTHERN WYOMING TONIGHT AS A PACIFIC UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTHWEST AND A COLD FRONT APPROACHES FROM THE NORTH. 2 TO 3 INCHES OF SNOWFALL IS EXPECTED ACROSS THE NORTHERN MOUNTAINS TONIGHT. TRAVELLERS AND...OR HUNTERS WILL NEED TO KEEP ABREAST ON THE LATEST INFORMATION ON THIS DEVELOPING STORM SYSTEM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A STRONG COLD FRONT WILL BE PUSHING SOUTH ACROSS WYOMING MONDAY. THIS FRONT WILL BRING SNOW TO MUCH OF WYOMING BUT THE MOST SNOWFALL WILL OCCUR ACROSS THE NORTHERN MOUNTAINS WHERE A STORM TOTAL OF 3 TO 6 INCHES IS EXPECTED. SOME LIGHT SNOW WILL MAKE ITS WAY SOUTH WITH THE FRONT TO CENTRAL WYOMING WITH THE LEAST SNOWFALL EXPECTED IN SOUTHERN WYOMING. WEST WINDS OF 20 TO 40 MPH WILL BLOW ACROSS SWEETWATER COUNTY MONDAY. BEHIND THE FRONT EXPECT NORTHERLY WIND GUSTS OF 55 MPH ACROSS THE WIND RIVER BASIN...THE GREEN MOUNTAINS AND ACROSS JOHNSON COUNTY MONDAY. TRAVELLERS AND...OR HUNTERS WILL NEED TO KEEP ABREAST ON THE LATEST INFORMATION ON THIS DEVELOPING STORM SYSTEM. THE COLDEST AIR OF THE SEASON IS EXPECTED TUESDAY AND WEDNESDAY...WITH LOW TEMPERATURES EXPECTED TO DIP INTO THE TEENS IN MOST LOWER ELEVATIONS EAST OF THE CONTINENTAL DIVIDE WITH SINGLE DIGITS EXPECTED IN THE WESTERN VALLEYS. SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WINDS IN EXCESS OF 50 MPH AS WELL AS ANY SNOWFALL AMOUNTS. THANK YOU. TRIW
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:07 PM MST | High Wind Watch | RIW | Fremont, Natrona, Sublette, Sweetwater | 5 hr |
Nearby
High Wind Warnings in Wyoming, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.